RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sviridenko, Dmitrii Ivanovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:107
Abstract pages:318
Full texts:74
References:13
E-mail:

http://www.mathnet.ru/eng/person143892
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2020
1. S. Goncharov, S. Ospichev, D. Ponomaryov, D. Sviridenko, “The expressiveness of looping terms in the semantic programming”, Sib. Èlektron. Mat. Izv., 17 (2020),  380–394  mathnet  isi
2018
2. S. S. Goncharov, D. I. Sviridenko, “Recursive terms in semantic programming”, Sibirsk. Mat. Zh., 59:6 (2018),  1279–1290  mathnet  elib; Siberian Math. J., 59:6 (2018), 1014–1023  isi  scopus
1986
3. S. S. Goncharov, D. I. Sviridenko, “Mathematical foundations of semantic programming”, Dokl. Akad. Nauk SSSR, 289:6 (1986),  1324–1328  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020